RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2014, Volume 7, Issue 2, Pages 186–190 (Mi jsfu363)  

This article is cited in 2 scientific papers (total in 2 papers)

Hall's polynomials of finite two-generator groups of exponent seven

Alexander A. Kuznetsov, Konstantin V. Safonov

Institute of Computer Science and Telecommunications, Siberian State Aerospace University, Krasnoyarsky Rabochy, 31, Krasnoyarsk, 660014 Russia

Abstract: Let $B_k=B_0(2,7,k)$ be the largest two-generator finite group of exponent 7 and nilpotency class $k$. Hall's polynomials of $B_k$ for $k\leqslant4$ are calculated.

Keywords: periodic group, collection process, Hall's polynomials.

Full text: PDF file (129 kB)
References: PDF file   HTML file
UDC: 517.9
Received: 13.01.2014
Received in revised form: 18.02.2014
Accepted: 24.03.2014
Language:

Citation: Alexander A. Kuznetsov, Konstantin V. Safonov, “Hall's polynomials of finite two-generator groups of exponent seven”, J. Sib. Fed. Univ. Math. Phys., 7:2 (2014), 186–190

Citation in format AMSBIB
\Bibitem{KuzSaf14}
\by Alexander~A.~Kuznetsov, Konstantin~V.~Safonov
\paper Hall's polynomials of finite two-generator groups of exponent seven
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2014
\vol 7
\issue 2
\pages 186--190
\mathnet{http://mi.mathnet.ru/jsfu363}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu363
  • http://mi.mathnet.ru/eng/jsfu/v7/i2/p186

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Kuznetsov, K. V. Safonov, “Polinomy Kholla bernsaidovykh grupp perioda 3”, PDM. Prilozhenie, 2015, no. 8, 147–149  mathnet  crossref
    2. Alexander A. Kuznetsov, Konstantin V. Safonov, “On applications of the Cayley graphs of some finite groups of exponent five”, Zhurn. SFU. Ser. Matem. i fiz., 11:1 (2018), 70–78  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:130
    Full text:43
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021